# SDR S02832022

- Difficulty date: June 5, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 30173
- Engine: Cfmint CFM567B26US
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Location: Rh Main Gear
- Component: Retract Actuator
- Component part number: 273A21012
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18612 DRG APPR RH GEAR READ LT ILLUM. WHILE L/G HANDLE DOWN. GND CK FND RH L/G COULD NOT FULL DOWN AND LOCKED. RECYCLING L/G HANDLE SUSPECTED RH L/G RET ACT INTERNAL LEAKS. BENCH CH RH RET ACT CONFIRMED INTERNAL. LEAKAGE OVER LIMIT. PER MM 32-32-11 RPLD RET ACT. PER MM 32-33-00 MAIN GR EXT & RET TESTED NML.C/A:1.PER CMM 32-32-37 INTERNAL LEAKAGE TEST. RECYCLING THE INTERNAL LEAKAGE TEST FND LEAKS OCCURRED DRG EXT & NO LEAKS FOR RET. 2. THE ROOT CAUSE IS AN ONE-WAY LEAKAGE UNDER EXT, WHICH SUGGESTS AN INTERIOR VALVE/SEAL FAILURE. 3.THIS FIRST OCCURRENCE IS AN ISOLATED CASE, AND THE ACT RELIABILITY IS COVERED BY AMP 32-215-01/-02 OF F2 CK FOR MLG EXT SYS. 4.THE WARRANTY REMEDY WAS CLAIMED.
